# SDR QXEA200601457

- Difficulty date: June 16, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 7,249 hours, 5,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DEN - ON TAXI OUT FOR FLIGHT 4331, FLIGHT ATTENDANT REPORTED A EXTREME BURNING SMELL (RUBBER) THAT WAS CAUSING PEOPLE'S EYES TO WATER.  RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE COMPUTERS IN THE AVIONICS BAY AND PERFORMED A ENGINE RUN EQUAL TO CONDITIONS AT TAXI OUT.  NO DEFECTS OR ODORS WERE FOUND.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
